# SDR DALA2022060303881

- Difficulty date: June 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 55,994 hours, 29,169 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Profile
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3102 - CRACK EMERGENCY EXIT DOOR 834 LOAD TRANSMITTING PROFIL LH AND RH SIDE IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED LOAD TRANSMITTING PROFILE LH AND RH SIDE (2E/A) AND FASTENERS IN EMERGENCY EXIT DOOR 834 PASSENGER CABIN AS PER A319 SRM51-42-11(2261284)
